Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: H. Behnke and P. Thullen
Title: Theorie der Funktionen Mehrerer Komplexen Veränderlichen
Additional book information Ergebnisse der Mathematik und ihrer Grenzgebiete, Volume 3. Berlin, J. Springer, 1934. 115 pp.

Review Information

Reviewer: A. A. Bennett
Journal: Bull. Amer. Math. Soc. 41 (1935), 171-172
PII: S 0002-9904(1935)06059-8